# SDR EPUA33108

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Aircraft time: 34,043 hours, 33,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 523-531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CAMP UNDERFLOOR INSPECTION, DISCOVERED CORROSION ON SKIN AND BETWEEN SKIN AND DOUBLER AT FS 523 TO FS 531.  A REPLACEMENT SKIN APPROX 18 INCH BY 30 INCH WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH THE BEECH SRM AND AIRCRAFT WAS RETURNED TO SERVICE.
